# SDR FDEA201110204592

- Difficulty date: October 20, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N10161
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR UPPER FITTING FOUND SHIM MIGRATION AT LBL 70.5.  REPAIR CARRIED OUT ON LEFT WING REAR SPAR AT LBBL 70.5 AS PER E.A. F-  5740-152567 PT 1. REPAIR IS CLASSIFIED AS   MAJOR.
